# SDR ASAA9980292

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, FOUND CORROSION ON LONG SPLICE AT THE MID CARGO BAY, LONGERON 30, FROM STATION 579 TO 598.  REPLACED LONG SPLICE PER SRM 51-30.  (M)
